MathSciNet Relay Station
MathSciNet bibliographic data
MR1257033 28D05 (11K41 47A35)
Lesigne, E. Spectre quasi-discret et théorème ergodique de Wiener-Wintner pour les polynômes. (French) [The quasidiscrete spectrum and the Wiener-Wintner ergodic theorem for polynomials] Ergodic Theory Dynam. Systems 13 (1993), no. 4, 767–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement